# SDR ASAA2015092813256

- Difficulty date: September 28, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 6,458 hours, 2,097 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78273000, FOUND MSG NR 73-10342 AND 73-30352, FMV POSITION SIGNAL IS OUT RANGE AND THE FMV POSITION SIGNAL DISAGREE RESPECTIVELY ON NR 2 ENGINE. ACFT GROUNDED.  MEASURED RESISTANCE BETWEEN HMU RECEPTACLES DP0501 AND DP0601 CHECKS GOOD, AND RESISTANCE AT ELECTRONIC ENGINE CONTROL CONNECTORS DP0505 AND DP0606 CHECKS GOOD, REF FIM 73-25, TASK 803 AND FIM 73-25, TASK 804, RESPECTIVELY. ACCOMPLISHED ACTUATORS TEST REF AMM 71-00-00-700-807-F00 LOGGED 2 FAULTS: 75-30372 HMU VSV CONTROL CURRENTOUT OF RANGE AND 75-20422 HMU VBV CONTROL CURRENT OUT OF RANGE.  ACCOMPLISHED "HMU VSV CONTROL CURRENT IS OUT OF RANGE" REF FIM 75-31 TASK 801 ALL RESISTANCE CHECKS ARE GOOD.  ACCOMPLISHED "HMU VBV CONTROL CURRENT IS OUT OF RANGE" REF FIM 75-32 TASK 804 ALL RESISTANCE CHECKS ARE GOOD.  RE-ACCOMPLISHED ACTUATORS TEST, TEST PASSED NO FAULTS LOGGED.  ACCOMPLISHED ELECTRONIC ENGINE CONTROL TEST REF AMM 73-21-00, TEST PASSED.
